# SDR C2XA08IA055

- Difficulty date: February 10, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 14,756 hours, 11,441 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660401
- Part serial: 145005511
- Condition: Shorted
- Location: Cockpit
- Part time: 14,756 hours, 11,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2292 - THE CREW REPORTED THAT THE COCKPIT READING LIGHT CIRCUIT BREAKER POPPED ON CLIMBOUT WHEN THE CHART HOLDER WAS OPENED FOLLOWED BY A LITE SMELL OF SMOKE.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE CAPTAINS CHART HOLDER, RESET THE CIRCUIT BREAKER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
